# SDR 96UAL900986

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 3510 · Crew Oxygen System
- Part: Clamp
- Part number: SST2S
- Condition: Loose
- Location: F/O Seat
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN DOES NOT STOP OR SHUTOFF IN EMERGENCY.  AIRCRAFT TO BE FERRIED TO ORD FOR REPAIR.  *S/D*  RESECURED CLAMP ON F/O OXYGEN HOSE AT CREW DEMAND REGULATOR.
